# SDR FDEA201102160581

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 56,430 hours, 21,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATOR LENS COVER MISSING, PRESS TO TEST WORKS NORMAL.  R & R L1 DOOR PRESS TO TEST CAP ASSY.  PERFORMED OPS CHECK IAW AMM 25-61-02-5-0.  PRESSED TO TEST SYS FOR BATTERY AND LIGHT FUNCTION.  REMOTE INDICATOR LIGHT/SWITCH, LIGHT CAME ON.  RELEASE SWITCH, LIGHT WENT OFF.  OK FOR SERVICE.
